# SDR MK9A2014040901

- Difficulty date: April 9, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N835MA
- Make and model: Cessna 208B
- Aircraft serial: 208B2335
- Aircraft time: 1,100 hours, 1,954 cycles
- Engine: Pwa PT6A114A
- Engine time: 1,100 hours, 1,892 cycles
- Propeller: Mcauly 3GFR34C703
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 312267804
- Part serial: C66577
- Condition: Faulty
- Location: Engine
- Part time: 1,100 hours, 1,892 cycles
- Component: Engine, Pwc, 114
- Component part number: PT6A114A
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE FLYING, POWER LEVER WAS MOVED TO IDLE POSITION BUT THERE WAS NO CHANGE IN ENG POWER.  TORQUE STAYED BETWEEN 1250 & 1400 FLB.
